# SDR AALA202403120860

- Difficulty date: March 7, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N988NN
- Make and model: Boeing 737823
- Aircraft serial: 31237
- Aircraft time: 22,838 hours, 9,731 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD AFT LEFT HAND AND AFT RIGHT HAND FLIGHT ATTENDANTS SEAT FLASHLIGHTS NEED TO BE REPLACED. REMOVED AND REPLACED FORWARD AFT LEFT HAND (AALA202403120860) AND AFT RIGHT HAND (AALA202403127521) FLIGHT ATTENDANTS SEAT FLASHLIGHT. PER B737NG AMM 26-26-01.
